Polynomial-Sized Topological Approximations Using The Permutahedron

Aruni Choudhary, Michael Kerber, Sharath Raghvendra

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publication32nd International Symposium on Computational Geometry (SoCG 2016)
EditorsSandor Fekete, Anna Lubiw
Place of PublicationDagstuhl, Germany
PublisherSchloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH
Pages31:1--31:16
Number of pages16
ISBN (Electronic)978-3-95977-009-5
DOIs
Publication statusPublished - 2016
EventSymposium on Computational Geometry - Tufts University, Boston, United States
Duration: 14 Jun 201618 Jun 2016
http://socg2016.cs.tufts.edu/

Publication series

NameLeiniz International Proceedings in Informatics
PublisherSchloss Dagstuhl - Leibniz-Zentrum fuer Informatik
Volume51
ISSN (Electronic)1868-8969

Conference

ConferenceSymposium on Computational Geometry
Abbreviated titleSoCG
CountryUnited States
CityBoston
Period14/06/1618/06/16
Internet address

ASJC Scopus subject areas

  • Geometry and Topology
  • Discrete Mathematics and Combinatorics
  • Computational Theory and Mathematics

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Choudhary, A., Kerber, M., & Raghvendra, S. (2016). Polynomial-Sized Topological Approximations Using The Permutahedron. In S. Fekete, & A. Lubiw (Eds.), 32nd International Symposium on Computational Geometry (SoCG 2016) (pp. 31:1--31:16). (Leiniz International Proceedings in Informatics; Vol. 51). Dagstuhl, Germany: Schloss Dagstuhl - Leibniz-Zentrum für Informatik GmbH. https://doi.org/10.4230/LIPIcs.SoCG.2016.31